000051216 001 __ 51216
000051216 005 __20140608072327.0
000051216 035 __ $9 articleid $a 02102978v30n2-3p109
000051216 041 __ $a eng
000051216 100 __ $a Chasco, M. J.
000051216 245 1_ $a A geometrical characterization of reflexivity in Banach spaces
000051216 540 __ $a Tots els drets reservats $u http://www.europeana.eu/rights/rr-f/
000051216 546 __ $a Anglès.
000051216 599 __ $a recerca
000051216 655 _4 $a article
000051216 655 _4 $a info:eu-repo/semantics/article
000051216 655 _4 $a info:eu-repo/semantics/publishedVersion
000051216 700 __ $a Indurain, Esteban
000051216 773 __ $g V. 30 n. 2/3  (1986) p. 109-113 $t Publicacions de la Secció de Matemàtiques $x 0210-2978
000051216 856 40 $p 5 $s 74055 $u http://ddd.uab.cat/pub/pubsecmat/02102978v30n2-3/02102978v30n2-3p109.pdf
000051216 973 __ $f 109 $l 113 $m  $n 2/3 $v 30 $x 02102978v30n2-3 $y 1986
000051216 980 __ $a ARTPUB